Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 21-40
   Volumes 1-20
   Volumes 41-62
      Volume 62
      Volume 61
      Volume 60
      Volume 59
      Volume 58
      Volume 57
      Volume 56
      Volume 55
      Volume 54
      Volume 53
      Volume 52
      Volume 51
      Volume 50
      Volume 49
      Volume 48
      Volume 47
      Volume 46
      Volume 45
      Volume 44
      Volume 43
      Volume 42
      Volume 41
Search
VOLUME 58 | ISSUE 4 | PAGE 310
Quasiequilibrium solution of the 1+d KPZ model
The properties of the correlation functions of solutions of the l-{-d KPZ equation in the region of the strong interaction of fluctuations are considered. It is proved that analytical continuation of the solution realized at d= 1 for the dimensions 1 < d < 2 gives a solution with the dynamic index z=(d-\-2)/2. The possibility of alternative solutions is discussed.




Permission given by American Institute of Physics is appreciated.